Question

 Does celebrex cause ringing in the ears?

Answer On One Hand: Side EffectsCelebrex can cause ringing in the ears, according to the Mayo Clinic. While it is one of the least common side effects, it has been known to occur. Ringing in the ears is n... Read More »
http://www.answerbag.com/q_view/1969323

Top Q&A For: Does celebrex cause ringing in the ears

Does sotalol cause ringing in the ears?

On One Hand: Sotalol Use Does Not Cause Ringing in the EarsSotalol (Betapace, Sorine) is a medication used to treat symptoms of irregular heartbeat. It belongs to a class of drugs called beta-block... Read More »
http://www.answerbag.com/q_view/1989978

Does hypothyroidism cause ringing in the ears?

Hypothyroidism, which is most commonly caused by Hashimoto's thyroiditis, often results in a ringing in the ears, which is otherwise known as tinnitus. Other thyroid conditions, such as hyperthyroi... Read More »
http://www.answerbag.com/q_view/1898132

Can Sotalol cause ringing in the ears?

Sotalol is a prescription beta-blocker medication that is used to treat heartbeat irregularities and atrial flutter. Ringing in the ears is not a common side effect according to the medication lite... Read More »
http://www.answerbag.com/q_view/1898807

Can hypothyroidism cause ringing in the ears?

Hypothyroidism, or low levels of thyroid hormone, has many symptoms that stress makes worse. Ringing in the ears, also called tinnitus, is not known to be a symptom of hypothyroidism.Source:Mayo Cl... Read More »
http://www.answerbag.com/q_view/1901009


feedback
loading